# SDR COMA0560823

- Difficulty date: January 21, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 15,095 hours, 12,460 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: Activated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4994 - DISPLAY COOL CAUTION.  SYSTEM CHECK NORMAL.
